MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025 S

LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025 S
Catalog Number 14049559058
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 18 january 2023 leica biosystems received a complaint that the customer experienced suboptimal tissue processing on their asp6025 s.On (b)(6) 2023 the customer informed leica biosystems, that as a result, 1 tissue samples has not been diagnosed, and the patient has been rebiopsied.The age and gender of the patient is 81, f.
 
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow up will be submitted should additional information become available following the investigation.
 
Additional Manufacturer Narrative
The investigation revealed, the following: the instrument logs were analyzed by the lbs senior quality engineer.And no instrument error was detected, during the processing steps.The incident was user related, because the user did proceed big and small tissues together within a 13 hours protocol.Which, is not recommended in the instruction for use (ifu).The recommend protocol for standard biopsy and small specimen is defined in the ifu.Additionally, all alcohols in the processor have been changed.The customer confirmed, that the device has been working correctly, since the change of reagents.Furthermore, the application consultant recommended to the customer, to separate small tissues from the large tissues, during the processing run.
 
Additional Manufacturer Narrative
Additional information: added unique identifier (udi) # in d4.

Brand Name
ASP6025 S
Common Device Name
ASP6025 S
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstrasse 17-19
nussloch, 69226
GM  69226
Manufacturer (Section G)
LEICA MICROSYSTEMS LTD. SHANGHAI
building 1, 258 jinzang road
shanghai,pudong, 20120 6
CH   201206
Manufacturer Contact
robert gropp
heidelbergerstr. 17-19
nussloch, 69226
GM   69226
MDR Report Key16654381
Report Number8010478-2023-00002
Device Sequence Number12416145
Product Code IEO
UDI-Device Identifier04049188210777
UDI-Public(01)04049188210777
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number14049559058
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/19/2023
04/19/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/04/2023
10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale